# SDR DL77L100669

- Difficulty date: March 19, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 4,917 hours, 401 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AS T/O PWR WAS ADDED DOOR FWD CARGO EICAS MSG AND TONE SOUNDED TAKE OFF WAS DISCONTINUED.  SPEED LESS THAN 60 KTS.  FWD TO MCO AND PLACARD IAW MEL M52-71-01.  TRANSFERED TO MCO FWD CARGO DOOR VERIFIED CLOSED.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
